## **Minutes CVF Meeting 19th May**

Date & Time: 19th May 3.00pm - 5.00pm

**Location: Victoria Hall, Saltaire** 

**60 Members Attended** 

## Minutes:

3.00pm - 3.10pm (10 mins) - Alex Croft and Kirran Shan, Exiting Co-Chairs, welcomed New Co-Chairs Vicky Clifton and Richard Dunbar, members and facilitated brief introductions.

**3.10pm - 3.25pm (15 mins) -** 'Kicking Off With Culture - Antony Dunn, Poet In-Residence at People Powered Press (PPP) gave an inspiring presentation detailing the work PPP has created, supported and envision for the future.

3.25pm - 4.20pm (55mins) - Cultural Voice 2023- 2026 Strategy Presentation
Alex Croft, Kirran Shah, Sarah Shead & Laura Brooksof Spin Arts' Exiting Coordinators of
Bradford Cultural Voice, Presented the strategy for 2023-2026 to members - this can be found here.

All members are invited to feedback on the strategy, to share your thoughts please email hello@bradfordculturalvoiceforum.com

- 4.20pm 4.30pm (10 mins) Comfort Break
- 4.30pm 4.45pm (15mins) Members' Feedback on Cultural Voice 2023- 2026

## Main Points of Feedback:

- Members are keen to grow and diversify the network
- Members wanted more opportunities to network, grow connections and meet new partners specific to their practice and/or geographical location
- Members would like a directory/profiles pages where they connect with other members of Cultural Voice and the wider sector.

## 4.45pm - 5.00pm (10mins) - AOB

- Connecting ROMA shared details on their events celebrating Gypsy Roma Traveller History Month through June
- BD25 gave a shout-out about available roles Find out more

5.00pm onwards - Drinks to mark the final meeting held by Alex Croft and Kirran Shah